Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    akellerm29 is offline Female Member
    Join Date
    Sep 2003
    Posts
    4

    need help: how to lose medication weight gain

    I am 31 female. I was on birth control pills for one year. I gained 30 pound in 2 months. After stopping bc, I went on Zoloft and then Prozac. I just got off all SSRI's. I currently take hydrochlorothiazide for high blood pressure. I have tried everything to lose this extra weight with no results. I try everything for 3 weeks to see if I will lose just one pound. After that, I try something else. This has been a problem for almost 2 years. I gained all the weight in my stomach, so I look pregnant. I have tried the following diets: Atkins, Slimfast, portion control, all fruit, all broccoli, all protein/no carb, fat free, low fat, sugar free. With all these I have tried working out (walk 30-45 min + weights) either once a day or twice a day 6-7 days a week. I have tried the following supplements: protein powder, protein bars, Hydroxycut Ephedra Free, Tyrosene, Spirulina, Vit. E, Omega 3, & Chromium Picolinate.
    I have been to the doctor and had my thyroid checked. No problems. After going to the doctor for diet pills and being told no, I really don't know what to do now.

    Any suggestions?

    Thanks!

  2. #2
    someday's Avatar
    someday is offline Member
    Join Date
    Jul 2003
    Posts
    671
    I'd check outthe femal forum.....they prolly have more knowledge about this than us.

  3. #3
    DBarcelo's Avatar
    DBarcelo is offline Senior Member
    Join Date
    Sep 2003
    Location
    Bronx
    Posts
    1,847
    You really have to consult with your doctor. If you have a psychiatrist that prescribed the meds for anxiety and depression, he/she is the best one to consult with. With the combination of things that are on or have been on, you have to be very careful. Especially since you have high blood preasure, you have to be careful about dieting and diet pills. The hydrochlorothiazide suggests that you only have mild hypertension, but that drug is also a diuretic. So taking another diuretic is out of the question, especially since that med is also known for causing electrolyte loss. It also causes loss of body potassium and magnesium. If you're still using Hydroxycut, stop, you can cause damage to your heart with that combination.

    You should see if your doctor can switch you to Clonadine. Clonadine doesn't have the poential side effects of the hydrochlorothiazide, and it's also good for people with mild to moderate hypertension. The clodine can be prescribed as a transdermal patch that you would change weekly. Ask your doctor what you can do to diet if you go on the Clonadine patch, that should open up more possabilities for you.

    Good luck.

  4. #4
    akellerm29 is offline Female Member
    Join Date
    Sep 2003
    Posts
    4

    Smile Thanks!

    Well, I have posted this in the female forum. Thanks!

    And, I have given some thought as to what to do with my situation.

    After seeing the doctor again, and being told "get liposuction or be fat", I have decided to take matters into my own hands. My blood pressure was never very high to begin with (130/80). I had to get it lowered in order to be on birth control. Currently, it is 117/80.
    With that in mind, I have decided to go off of hydrochlorothiazide. My doctor never even said anything about changing my medicine. He only told me that I did not qualify as obese (but in 15 pounds I will be). Once I reach obesity, I then qualify for medical help. Nice huh!? I am sure glad I pay 300.00 a month for health insurance!
    Also, I went to a regular doctor for Zoloft and Prozac. I was only prescribed this medication because I had severe stress and ptsd due to my brother committing suicide.
    So, I went to GNC and now I am on Xantrex. Day one has not been bad. Blood pressure did not increase - probably due to all the cardio I do on a daily basis - 2 to 3 hours.
    I am giving it 2 weeks. If I have no results again, I get my money back at GNC.
    I know this may not be the best course of action, however, I am tired of being fat, tired of working out with no results, and very tired of going to the doctor to be told "go get lipo"!
    I certainly believe that with more hard work, the right foods and the right supplements - I can acheive this W/O Lipo!
    Someone mentioned to me that I should try Clen - if this doesn't work, then thats next.
    Thanks for all your help!

  5. #5
    Animal Cracker's Avatar
    Animal Cracker is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    Va Beach
    Posts
    3,658
    proper Diet, cardio 5 times a week..get soem Clen /ECA and you shoudl shed the xtra pounds

  6. #6
    The TooL's Avatar
    The TooL is offline Junior Member
    Join Date
    Oct 2001
    Location
    NJ
    Posts
    124

    try this stuff

    the best supplement i have ever taken, primal defense, it has been known to cure digestive problems caused by poor diet, medication etc...

    some help full links

    http://www.tropicaltraditions.com/

    http://gardenoflifeusa.com

    http://vitaminshoppe.com

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •